# SDR CALA2013093091549

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,719 hours, 18,139 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL REPORTED AT DOOR 2R.  CLEANED DOOR SILL & DOOR SEAL.
